Translator Disclaimer
May 2009 Survival and coexistence for a multitype contact process
J. Theodore Cox, Rinaldo B. Schinazi
Ann. Probab. 37(3): 853-876 (May 2009). DOI: 10.1214/08-AOP422

Abstract

We study the ergodic theory of a multitype contact process with equal death rates and unequal birth rates on the d-dimensional integer lattice and regular trees. We prove that for birth rates in a certain interval there is coexistence on the tree, which by a result of Neuhauser is not possible on the lattice. We also prove a complete convergence result when the larger birth rate falls outside of this interval.

Citation

Download Citation

J. Theodore Cox. Rinaldo B. Schinazi. "Survival and coexistence for a multitype contact process." Ann. Probab. 37 (3) 853 - 876, May 2009. https://doi.org/10.1214/08-AOP422

Information

Published: May 2009
First available in Project Euclid: 19 June 2009

zbMATH: 1181.60143
MathSciNet: MR2537523
Digital Object Identifier: 10.1214/08-AOP422

Subjects:
Primary: 60G57, 60K35
Secondary: 60F05, 60J80

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.37 • No. 3 • May 2009
Back to Top